| Model Number |
M001509100 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that guidewire tip detachment occurred.A 180 cm x 25 cm fathom?: 16 was selected for a procedure.During the procedure, however, the tip of the guidewire detached inside the patient.After retrieving the tip, another guidewire had to be used.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B3: date of event was not provided.Estimated to be the date boston scientific became aware of the event.
Event or Problem Description
It was reported that guidewire tip detachment occurred.A 180cm x 25cm fathom? -16 was selected for a procedure.During the procedure, however, the tip of the guidewire detached inside the patient.After retrieving the tip, another guidewire had to be used.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B3: date of event was not provided.Estimated to be the date boston scientific became aware of the event.Device evaluation by manufacturer: one gw fathom periph was returned for analysis.The guidewire returned kinked in different sections.The device was inspected under magnification, and it was possible to see that the distal tip is detached; however, the detach section did not return.